# SDR USAA920071356

- Difficulty date: December 19, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 47,169 hours, 33,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Component: Flap
- Component part number: 6546434302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-6 CHECK - WORN ON UPPER SKIN, AFT ROLLER ARM OF RIGHT INBOARD AFT FLAP.  REMOVED AND INSTALLED RIGHT INBOARD AFT FLAP ASSEMBLY IAW B737-300 AMM 27-51-11.
